UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Congruences for Reidemeister and Nielsen Numbers

Hill, RM; Felshtyn, AL; (1999) Congruences for Reidemeister and Nielsen Numbers. ST PETERSBURG MATHEMATICAL JOURNAL , 10 (3) 529 - 543.

Full text not available from this repository.
Type: Article
Title: Congruences for Reidemeister and Nielsen Numbers
Keywords: pure
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics
URI: http://discovery.ucl.ac.uk/id/eprint/96927
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item